# SDR ABXA9800148

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 5779981
- Condition: Cracked
- Location: Nr 3 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON 2ND FROM AFT LOWER APRON FRAME CRACKED AT LEFT END.  REPAIRED ANGLE IAW DC8 SRM 53-2-0.
